# SDR AWXA200200178

- Difficulty date: February 24, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 30,544 hours, 12,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YWG - EEL -C- DURING C-08 CHECK EMERGENCY ESCAPE PATH LIGHTING AT ROWS 13, 17, 19, 24 WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 13WL IAW AMM 33-51-38-401, OPERATIONAL CHECK PERFORMED IAW T/C F1C33301.
